Publications of the team

  1. V. LazićZ. Xie, Rigid currents in birational geometryarXiv:2402.05807
  2. V. Lazić, A few remarks on effectivity and good minimal models, arXiv:240114190
  3. V. LazićProgramming the Minimal Model Program: a proposal, Beitr. Algebra Geom. (2024),
  4. N. Tsakanikas, Z. Xie, Comparison and uniruledness of asymptotic base loci, arXiv:2309.01031
  5. V. LazićZ. XieNakayama-Zariski decomposition and the termination of flipsarXiv:2305.01752
  6. I. Stenger, Z. XieCones of divisors on P3 blown up at eight very general pointsarXiv:2303.12005
  7. M. Hoff, I. Stenger, J. I. Yáñez, Movable cones of complete intersections of multidegree one on products of projective spaces, arxiv:2207.11150
  8. V. Lazić, S. MatsumuraTh. Peternell, N. Tsakanikas, Z. Xie, The Nonvanishing problem for varieties with nef anticanonical bundle, Doc. Math. 28 (2023), no. 6, 1393–1440.
  9. M. Hoff, I. Stenger, On the numerical dimension of Calabi-Yau 3-folds of Picard number 2, Int. Math. Res. Not. IMRN (2023), no. 12, 10736–10758.
  10. Z. Xie, Anticanonical geometry of the blow-up of P4 in 8 points and its Fano model, Math. Z. (2022), 2077–2110.
  11. M. Hoff, Giovanni Staglianò, Explicit constructions of K3 surfaces and unirational Noether-Lefschetz divisors, J. Algebra 611 (2022), 630–650.
  12. M. HoffA note on syzygies and normal generation for trigonal curvesarXiv:2108.06106
  13. V. Lazić, N. TsakanikasSpecial MMP for log canonical generalised pairs (with an appendix joint with Xiaowei Jiang), Selecta Math. New Ser. 28 (2022), no. 5, Paper No. 89
  14. H. T. A. Nguyen, M. Hoff, T. L. Hoang, On cylindrical smooth rational Fano fourfolds, J. Korean Math. Soc. 59 (2022), no. 1, 87­­–103.
  15. G. Chen, N. Tsakanikas, On the termination of flips for log canonical generalized pairs, Acta Math. Sin. Engl. Ser. 39 (2023), 967–994.
  16. V. LazićJ. MoragaN. TsakanikasSpecial termination for log canonical pairs, Asian J. Math. 27 (2023), no. 3, 423–440.
  17. V. LazićF.-O. SchreyerBirational geometry and the canonical ring of a family of determinantal 3-folds, Rend. Istit. Mat. Univ. Trieste 54 (2022), Art. No. 9
  18. V. LazićAbundance for uniruled pairs which are not rationally connected, Enseign. Math. (2023),
  19. V. Lazić, F. MengOn Nonvanishing for uniruled log canonical pairs, Electron. Res. Arch. 29 (2021), no. 5, 3297­­­–3308.
  20. E. FlorisV. LazićA travel guide to the canonical bundle formula, Birational Geometry and Moduli Spaces (E. Colombo, B. Fantechi, P. Frediani, D. Iacono, R. Pardini, eds.), Springer INdAM Series, vol. 39, Springer, 2020, pp. 37−55.
  21. V. LazićN. TsakanikasOn the existence of minimal models for log canonical pairs, Publ. Res. Inst. Math. Sci. 58 (2022), no. 2, 311–339.
  22. V. LazićTh. PeternellOn Generalised Abundance, II, Peking Math. J. 3 (2020), no. 1, 1−46.
  23. V. LazićTh. PeternellMaps from K-trivial varieties and connectedness problems, Annales Henri Lebesgue 3 (2020), 473−500.
  24. E. FlorisV. LazićOn the B-Semiampleness Conjecture, Épijournal Géom. Algébrique, Volume 3 (2019), Article Nr. 12
  25. V. LazićTh. PeternellOn Generalised Abundance, I, Publ. Res. Inst. Math. Sci. 56 (2020), no. 2, 353−389.
  26. V. LazićK. OguisoTh. PeternellThe Morrison−Kawamata Cone Conjecture and Abundance on Ricci flat manifolds, Uniformization, Riemann-Hilbert Correspondence, Calabi-Yau manifolds & Picard-Fuchs Equations (L. Ji, S.-T. Yau, eds.), Advanced Lectures in Mathematics, vol. 42, International Press, 2018, pp. 157−185.
  27. D. Martinelli, S. Schreieder, L. TasinOn the number and boundedness of minimal models of general type, Ann. Sci. Éc. Norm. Supér. (4) 53 (2020), no. 5, 1183-1210.
  28. V. LazićTh. PeternellRationally connected varieties − on a conjecture of Mumford, Sci. China Math. 60 (2017), no. 6, 1019−1028.
  29. S. Schreieder, L. TasinKähler structures on spin 6-manifolds, Math. Ann. 373 (2019), 397−419.
  30. V. LazićTh. PeternellAbundance for varieties with many differential forms, Épijournal Géom. Algébrique, Volume 2 (2018), Article Nr. 1
  31. V. LazićK. OguisoTh. PeternellNef line bundles on Calabi-Yau threefolds, I, Int. Math. Res. Not. IMRN (2020), no. 19, 6070−6119.
  32. C. Bisi, P. CasciniL. TasinA remark on the Ueno-Campana's threefold, Michigan Math. J. 65 (2016), no. 3, 567−572.
  33. S. Schreieder, L. TasinAlgebraic structures with unbounded Chern numbers, J. Topol. 9 (2016), 849−860.
  34. P. CasciniL. TasinOn the Chern numbers of a smooth threefold, Trans. Amer. Math. Soc. 370 (2018), no. 11, 7923–7958.
  35. T. Dorsch, V. LazićA note on the abundance conjecture, Algebr. Geom. 2 (2015), no. 4, 476−488.
  36. V. LazićK. OguisoTh. PeternellAutomorphisms of Calabi-Yau threefolds with Picard number three, Higher dimensional algebraic geometry in honour of Professor Yujiro Kawamata's sixtieth birthday, Adv. Stud. Pure Math., vol. 74, Mathematical Society of Japan, Tokyo, 2017, pp. 279−290.
  37. P. CasciniV. LazićOn the number of minimal models of a log smooth threefold, J. Math. Pures Appl. 102 (2014), 597−616.
  38. V. LazićAround and beyond the canonical class, Birational Geometry, Rational Curves, and Arithmetic (F. Bogomolov, B. Hassett, Y. Tschinkel, eds.), Simons Symposia, Springer New York, 2013, pp. 171−203.
  39. V. LazićTh. PeternellOn the Cone conjecture for Calabi-Yau manifolds with Picard number two, Math. Res. Lett. 20 (2013), no. 6, 1103−1113.
  40. A.-S. KaloghirosA. KüronyaV. LazićFinite generation and geography of models, Minimal Models and Extremal Rays (Kyoto 2011), Adv. Stud. Pure Math., vol. 70, Mathematical Society of Japan, Tokyo, 2016, pp. 215−245.
  41. P. CasciniV. LazićThe Minimal Model Program revisited, Contributions to Algebraic Geometry (P. Pragacz, ed.), EMS Series of Congress Reports, EMS Publishing House, 2012, pp. 169−187.
  42. P. CasciniV. LazićNew outlook on the Minimal Model Program, I, Duke Math. J. 161 (2012), no. 12, 2415−2467.
  43. A. CortiV. LazićNew outlook on the Minimal Model Program, II, Math. Ann. 356 (2013), no. 2, 617−633.
  44. V. LazićAdjoint rings are finitely generatedarXiv:0905.2707 (supersedes arXiv:0707.4414 and arXiv:0812.3046; a simplified proof published in Duke Math. J. 161 (2012))
  45. V. LazićTowards finite generation of the canonical ring without the MMParXiv:0812.3046
  46. A. CortiA.-S. KaloghirosV. LazićIntroduction to the Minimal Model Program and the existence of flips, Bull. London Math. Soc. 43 (2011), no. 3, 415−448.
  47. V. LazićOn Shokurov-type b-divisorial algebras of higher rankarXiv:0707.4414


Fachrichtung Mathematik
Campus, Gebäude E2 4
Universität des Saarlandes
66123 Saarbrücken